# SDR UIEA201911215937

- Difficulty date: November 20, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 90,106 hours, 23,168 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Status Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L ENG HPSOV STATUS MESSAGE.( PERFORMED AIR SUPPLY BITE PER FIM 36-20 FT 804, FOUND L/H ENG HPSOV WIRING. PUSHED VERIFY BUTTON, NO FAULT LIGHT CAME ON. OK FOR SERVICE. )
